# SDR SWAA032521

- Difficulty date: November 14, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N702ML
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- Aircraft time: 74,938 hours, 60,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE EA EEPLS INOP AT ROW 12.  RELAMPED EEPLS PER MM.
